Advil Ibuprofen Tablets, 200 mg Coated Tablets - Pain Relief

No ratings yet.

2,200.00

.Fast-Acting Relief: Provides quick relief from various types of minor aches and pains.
.Fever Reduction: Effective in temporarily reducing fever.
.Coated Tablets: Easy-to-swallow coated tablets for convenience and comfort.
.Trusted Brand: From a brand known for effective pain management.

Description

.Fast-Acting Relief: Provides quick relief from various types of minor aches and pains.
.Fever Reduction: Effective in temporarily reducing fever.
.Coated Tablets: Easy-to-swallow coated tablets for convenience and comfort.
.Trusted Brand: From a brand known for effective pain management.

Additional information

Product Ingredients

.Active Ingredients: Ibuprofen 200 mg .Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, .Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, .Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax

Age Range

Adults

Barcode

305730160407

Brand

Pfizer

Flavour Name
Item volume

200mg

Item form

Liquid

Package form
Allergens

Reviews

There are no reviews yet.

Be the first to review “Advil Ibuprofen Tablets, 200 mg Coated Tablets – Pain Relief”
Get exclusive insights: Subscribe now to our newsletter!

  We accept all payment methods

Copyright © 2025 Mopheth Pharmacy. All right reserved.

Choice Billing Address

×

You have no billing addresses.

Choice Shipping Address

×